Cobordisme d'enlacements de disques (1988)


Le Dimet, Jean-Yves
Mémoires de la Société Mathématique de France, Tome 32 (1988) 100 p doi : 10.24033/msmf.333
URL stable : http://www.numdam.org/item?id=MSMF_1988_2_32__1_0

Bibliographie

[B1] Bousfield, A.K. The localization of spaces with respect to homology. Topology 14 (1975) pp. 133-150. MR 52 #1676 | Zbl 0309.55013

[B2] Bousfield, A.K. Homological localization towers for groups and π-Modules. Memoirs Amer. Math. Soc. 186 (1977). MR 56 #5688 | Zbl 0364.20058

[C] Cappell, S.E. A splitting theorem for manifolds. Inventiones Math. 33 (1976) pp. 69-170. MR 55 #11274 | Zbl 0348.57017

[CO] Cohn, P.M. Inversive localization in noetherian rings. Comm. Pure Appl. Math., 26 (1973) pp. 679-691. MR 51 #579 | Zbl 0269.16002

[CS1] Cappel, S.E. et Shaneson, J. L. The codimension two placement problem and homology equivalent manifolds. Ann. of Math. (2), 99 (1974) pp. 277-348. MR 49 #3978 | Zbl 0279.57011

[CS2] Cappell, S. E. et Shaneson, J. L. Link cobordism. Comment. Math. Helv. 55 (1980) pp. 20-49. MR 81j:57011 | Zbl 0444.57008

[H] Hillman, J.A. Alexander ideals for links. Lect. Notes in Math. 895, Springer (1981). MR 84j:57004 | Zbl 0491.57001

[HS] Hilton, P.J. et Stammbach, V. A course in homological Algebra. Springer (1971). Zbl 0238.18006

[K] Kervaire, M.A. Les noeuds de dimensions supérieures. Bull. Soc. Math. France 93 (1965) pp. 225-271. Numdam | MR 32 #6479 | Zbl 0141.21201

[M] Moran, S. The mathematical Theory of Knots and braids. North Holland, (1983). MR 85i:57001 | Zbl 0528.57001

[St] Stallings, J. Homology and lower central series of group. J. Alg. 2 (1965) pp. 170-181. MR 31 #232 | Zbl 0135.05201

[V1] Vogel, P. Localization of spaces with respect to a class of maps. Polycopié, Univ. de Nantes, (1978).

[V2] Vogel, P. On the obstruction group inhomology surgery. Pub. Math IHES 55 (1982) pp. 165-206. Numdam | MR 84e:57021 | Zbl 0491.57015

[W] Wall, C.T.C. Surgery on compact manifolds. Academic Press, (1970). MR 55 #4217 | Zbl 0219.57024

[RS] Rourke, C.P. et Sanderson, B. J. Introduction to piecewise-linear topology. Springer, (1972). MR 50 #3236 | Zbl 0254.57010